Busy, wonderful day.
Today was a great day. I have felt really strong all day. A couple of friends came over and we watched a movie that was really great called Valentin, an Argentinian movie that was really well done. I got a call from another friend admonishing me to not be quite so active. After hearing the message, I did indeed take a nap. I spent the evening playing some guitar and then watched some stuff on Netflix to educate myself about some side effects of some medication I'm on. I'm taking a steroid to quell some inflammation from the surgery. The side effect is high blood sugar. I'm going to two of my docs tomorrow and I'm guessing they're both going to go for temporary use of insulin. So I've been watching some shows about diabetes and managing and preventing (lifestyle change stuff) the disease. This led to some yoga stuff which just watching through it and not really participating was quite calming. So today was a good day. I started learning a new song today. Here's the originator of the tune - nearly my namesake, Keb' Mo', short for Kevin Moore.
3/25/2012 04:27:15 pm
Glad to hear you're on the mend. If you want some info on blood sugar maintenance, I'd be happy to send you some info on the diet I'm using to control mine (no pressure though, of course).
3/25/2012 05:54:31 pm
I know a couple of double-n Jenns. Which one are you? Sorry!!
3/25/2012 08:02:07 pm
It's me. Sorry. :)
3/25/2012 08:52:07 pm
No worries. I love love love my beanie!!!!:
3/26/2012 02:15:55 am
Sooooo glad you are feeling good Kevin! Sounds like you are doing everything right, I'm glad to hear you are participating in your own healing. I have an uncle right now and some friends that DO NOT DO THAT and it is soooo frustrating to watch! Keep up the good work!
3/26/2012 04:59:23 am
I, too, am glad you're doing well and gaining strength. Steroids are the pits, but they sure help. And, yes, they do have side effects -- everyone reacts differently. They helped my pain and swelling so much that I tolerated the side effects....like getting angry easier and using four letter naughty words, high blood sugar episodes, and because I was on them so long, loss of bone density. Once I got off of them, things evened out -- including my moods -- and I'm working on the bone density. Steroids work well, but there is work to do after them! Since you are doing so well in participating in your own healing, I'm sure you won't have any problems.
4/2/2012 04:07:28 am
After reading your 3/30/12 comments, I am concerned that you are doing too much too soon, rest when you're tired -- that doesn't mean sleep, it means sitting down with feet up! Momma has spoken! Are you still taking steroids? Those sometimes makes one not stay asleep well, so if you are still taking them, don't worry about your sleep patterns, they will even out after you are done with them.
Leave a Reply.
It's me, Kevin, but with a brain tumor. Disclaimer: I have a very dry and twisted sense of humor. This is a scary situation. The jokes ("tumor humor") could be a little dark from time to time. I intend to keep this rather interesting for you, but if I get a "how could you SAY that?!?" response from you, know it's just, well, I hesitate to use "gallows" humor, but I don't have better phrase for it. Enjoy, and thanks for your support through this time.